Volume 47, Number 6, November-December 2013
|Page(s)||1713 - 1732|
|Published online||07 October 2013|
Stabilized Galerkin methods for magnetic advection
Revised: 31 March 2013
Taking the cue from stabilized Galerkin methods for scalar advection problems, we adapt the technique to boundary value problems modeling the advection of magnetic fields. We provide rigorous a priori error estimates for both fully discontinuous piecewise polynomial trial functions and -conforming finite elements.
Mathematics Subject Classification: 65M60 / 65M12
Key words: Magnetic advection / lie derivative / Friedrichs system / stabilized Galerkin method / upwinding / edge elements
© EDP Sciences, SMAI 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.